# SDR CALA9801735

- Difficulty date: September 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15790
- Make and model: Boeing 727232
- Aircraft serial: 20644
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Cracked
- Location: Cargo Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 3.5 INCH CRACK AT FORWARD LOWER SIDE OF NR 3 CARGO DOOR FRAME BETWEEN STRINGER 25R AND 26R.  THE CRACK WAS STOP DRILLED IAW SRM 51-10-1.  A REPAIR DOUBLER WAS INSTALLED IAW SRM 53-10-4.
